# SDR ASAA2023081744677

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 59,344 hours, 17,517 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER #2 ENGINE START ENG ANNUNCIATED AND EEC SWITCHED TO ALT MODE AND CDS FAULT INDICATION AND NO "B" SYS HYD PRESS INDICATION. GROUNDED - YES. PERFORMED FIM 73-24 TASK 801 FOUND MSG # 73-31442 "DEU2 DATA MISSING" PERFORMED A/C POWERDOWN FOR TROUBLE SHOOTINGREF MM 20-60-99. PERFORMED DEU SELF TEST REF FIM 31-62 TASK 802, SELF TEST PASSED, NO CURRENT FAULT. PERFORMED EEC TEST AGAIN REF FIM 73-24 TASK 73-24 TASK 815 NO FAULTS TEST PASSED, NO CDS FAULTS INDICATION. RAN ENG #2 REF MM 71-00-00, ENG #2 ALT MODE LIGHT DID NOT TURN ON. NO 30 DAY HISTORY. SEAMC STEVE NOTIFED. A/C OK FOR SERVICE.
